Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Ondem?

My daughter is 15 months old. Last night she vomit after taking dinner. We gave Ondem syrup to her and then she slept. Today morning was fine ... no vomit; but after taking food at 12 o clock noon again she vomits. Also her urine is becomes yellow color. Please suggest the best treatment for her.
Mon, 8 Jun 2015
Report Abuse
General & Family Physician 's  Response

Hi
Welcome to HCM.

Hepatitis A to be ruled out first.

Because of its safety concerns Ondem should not be given to a child younger than 4 years old until other wise the vomiting is caused by cancer chemotherapy or radiation.

Following side effects are commonly seen with the use of Ondem:

Headache, lightheadedness, dizziness, drowsiness, tiredness, yellowish discoloration of the skin and eyes (jaundice) or constipation may occur rapid or irregular heart beats, or allergic reaction (urticaria, swelling on the face lips and mouth).

My advice is discontinue Ondem, consult the treating pediatrician to rule out other causes of yellowish urine like viral hepatitis A, for continued vomiting she may be given Domperidone syrup.

Hope I could answer your query.
Best regards.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi dr This Neha Rai I want to ask u that I had a 1 year old baby boy he was suffering from fever and cough from yesterday and he can t digest...